# SDR AALA202201268835

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737*
- Aircraft serial: 44477
- Aircraft time: 2,660 hours, 1,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING LIGHT HOUSING AT SEATS 32 FOUND BROKEN, TAPED UP TO SEAT FRAME. REMOVED AND REPLACED SEATS 32ABC ESCAPE PATH LIGHTING LIGHT HOUSING ASSEMBLY PER CMM 25-23-67 AND OPERATIONS CHECKS GOOD.
